Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Interpolation between $ H\sp{1}$ and $ L\sp{\infty }$

Author: Barbara D. MacCluer
Journal: Proc. Amer. Math. Soc. 88 (1983), 234-236
MSC: Primary 46E30; Secondary 42B30, 46M35
MathSciNet review: 695249
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The intermediate spaces in the Lions-Peetre method of interpolation between $ {H^1}$ and $ {L^\infty }$ were identified by N. Rivière and Y. Sagher as Lorentz $ L(p,q)$ spaces. In this article we present a simplification of their proof of this result.

References [Enhancements On Off] (What's this?)

  • [1] J. Bergh and J. Lofstrom, Interpolation spaces, Grundlehren Math. Wiss., Springer, Berlin, 1976. MR 0482275 (58:2349)
  • [2] C. Bennett and R. Sharpley, Interpolation between $ {H^1}$ and $ {L^\infty }$, Functional Analysis and Approximation, Birkhauser, Basel, 1981. MR 650268 (83h:46040)
  • [3] R. Coifman and G. Weiss, Extensions of Hardy spaces and their uses in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645. MR 0447954 (56:6264)
  • [4] R. Hunt, On $ L(p,q)$ spaces, Enseignement Math. 12 (1966), 249-275. MR 0223874 (36:6921)
  • [5] N. Rivière and Y. Sagher, Interpolation between $ {L^\infty }$ and $ {H^1}$, the real method, J. Funct. Anal. 14 (1973), 401-409. MR 0361759 (50:14204)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 42B30, 46M35

Retrieve articles in all journals with MSC: 46E30, 42B30, 46M35

Additional Information

Keywords: Real interpolation, $ {H^1}$, Lorentz spaces
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society